MathSciNet Relay Station
MathSciNet bibliographic data
MR2488590 14G05 (11G20 14G15)
Kurlberg, Pär; Rudnick, Zeév The fluctuations in the number of points on a hyperelliptic curve over a finite field. J. Number Theory 129 (2009), no. 3, 580–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement